Logo Logo
Switch Language to German

del Pino, Alvaro and Vogel, Thomas (2020): The Engel-Lutz twist and overtwisted Engel structures. In: Geometry & Topology, Vol. 24, No. 5: pp. 2471-2546

Full text not available from 'Open Access LMU'.


We introduce a modification procedure for Engel structures that is reminiscent of the Lutz twist in 3-dimensional contact topology. This notion allows us to define what an Engel overtwisted disc is, and to prove a complete h-principle for overtwisted Engel structures with fixed overtwisted disc.

Actions (login required)

View Item View Item